# SDR ABXA050337

- Difficulty date: October 17, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Case
- Condition: Worn
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST NOZZLE 6 O'CLOCK POSITION, CASE WORN.  REMOVED DAMAGED EXISTING DOUBLERS IAW DC8 SRM 51-1-21.  FABRICATED NEW DOUBLERS IAW SSRM DWG NR 78-841 FROM 0.051 301 1/2HD PO NR 1121624, PRIMED CONTACT SURFACE IAW DC8 51-1-8.  INSTALLED NEW DOUBLER IAW SSRM DWG NR 78-841 AND DC8 SRM 51-1-21.
